I was taking Arimidex but got bad bone pain,will this happen with Tamoxifen?
- 23 Aug 2010 by chooky
- 21 Aug 2017
- arimidex, pain, tamoxifen
the bone pain is so severe I can hardly walk, it's in my legs, shoulders and back. Dr wants to try me on Tamoxifen in 2weeks.Anybody got any advice for me? Very worried.
What seems to be the underlying problem? Now it may not be the drug, but it might be your illiness. As with Tamoxfin, I never had pain at all. I was on it for 5 years and the medication did wonders.
chooky-I took tamoxifen for five years but the pain wasnt too bad but I have now been on Arimidex 2 years and the bone pain in my legs are terrible-I also did talk to my doctor about this and he suggested taking 5000 vitamin D a day-Maybe that will help you-Deb
I took Arimidex for 2 years and I ached all over and was very stiff . My doctor changed me to tamoxifen and I have been on it for 1 month now. I have pelvic and leg pain but nowhere near as bad as Arimidex.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Aug 2010 • 1 answer
Posted 18 Dec 2013 • 2 answers
Posted 24 Feb 2014 • 3 answers
Posted 1 Apr 2016 • 0 answers
Posted 24 Jul 2016 • 4 answers